# SDR ABXA9800873

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5956039505
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE RIGHT FLOOR TRACK IN THE AFT LOWER CARGO COMPARTMENT CORRODED AT FS 889.  REPLACED FLOOR TRACK AT FS 889 IAW DC9 SRM.
